# SDR SIMA200728304

- Difficulty date: October 8, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N728AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- Aircraft time: 15,962 hours, 14,177 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Part number: 7455501
- Part serial: 0589
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW REPORTED AIR/GROUND FAIL WARNING.  REPLACED GEAR HANDLE PN 7455501 SN 0589.  REPLACED LGEU PN 355022002 SN 5270.  ALSO, CLEANED AND SERVICED ALL LG STRUTS PERFORMED FUNCTIONAL TEST OF EXTENSION AND RETRACTION IAW AMM 32-30-00.  CHECKED ALL 5 WOW PROX SWITCHES AND GAP CHECK IAW 32-63-05.  AIRCRAFT RETURNED TO SERVICE.
